# SDR AALA202105279012

- Difficulty date: May 26, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N316SE
- Make and model: Boeing 737-8
- Aircraft serial: 44472
- Aircraft time: 636 hours, 305 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 16C ESCAPE PATH LIGHT DAMAGED. REMOVED AND REPLACED SHROUD PER CMM 25-23-67.
